Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 7, Pages 1212–1224 (Mi zvmmf9833)  

Recognition of a sequence as a structure containing series of recurring vectors from an alphabet

A. V. Kel'manov, L. V. Mikhailova

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: A polynomial-time algorithm is designed for finding an optimal solution of a discrete optimization problem to which a pattern recognition problem is reduced, namely, the noise-proof recognition of a sequence as a structure consisting of contiguous subsequences in the form of series of identical nonzero vectors from an alphabet of vectors in the Euclidean space that alternate with zero vectors.

Key words: discrete optimization problem, polynomial-time algorithm, noise-proof recognition, vector sequence, Euclidean space, series of identical vectors.

DOI: https://doi.org/10.7868/S0044466913070168

Full text: PDF file (729 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:7, 1044–1055

Bibliographic databases:

UDC: 519.7
Received: 27.12.2012

Citation: A. V. Kel'manov, L. V. Mikhailova, “Recognition of a sequence as a structure containing series of recurring vectors from an alphabet”, Zh. Vychisl. Mat. Mat. Fiz., 53:7 (2013), 1212–1224; Comput. Math. Math. Phys., 53:7 (2013), 1044–1055

Citation in format AMSBIB
\Bibitem{KelMik13}
\by A.~V.~Kel'manov, L.~V.~Mikhailova
\paper Recognition of a sequence as a structure containing series of recurring vectors from an alphabet
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 7
\pages 1212--1224
\mathnet{http://mi.mathnet.ru/zvmmf9833}
\crossref{https://doi.org/10.7868/S0044466913070168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3255249}
\elib{https://elibrary.ru/item.asp?id=19124106}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 7
\pages 1044--1055
\crossref{https://doi.org/10.1134/S0965542513070154}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000322134300016}
\elib{https://elibrary.ru/item.asp?id=20446671}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84880731118}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9833
  • http://mi.mathnet.ru/eng/zvmmf/v53/i7/p1212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:196
    Full text:49
    References:31
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021